# SDR DALA2023081006515

- Difficulty date: August 6, 2023
- Submitted: August 10, 2023
- Operation: Air carrier
- Aircraft: N381DN
- Make and model: Boeing 737832
- Aircraft serial: 30350
- Aircraft time: 73,909 hours, 29,396 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2904083) RIGHT FUSELAGE FRAME STA 787 IS CRACKED AT A/C RAIL BRACKET I/B FASTENER BETWEEN STR 8 AND 9. REPAIRED R/H FRAME STA 787 IAW DELTA T/C 2526-01236-02B.
